# SDR CA010202006

- Difficulty date: December 24, 2000
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW REPORTED SMOKE IN THE COCKPIT AND DECLARED AN EMERGENCY. THE LANDING WAS UNEVENTFUL.THE MAINTENANCE CREW REPORTED THAT ONE OR BOTH PACKS OVERHEATED AND CAUSED THE SMOKE. THE MAINTENANCE INSPECTED THE ECS SYSTEM AND NOTED NO DEFECT. AIRCRAFT RETURNED TO SERVICE.
